# SDR V0XD20160128001

- Difficulty date: January 28, 2016
- Submitted: January 30, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,621 hours, 23,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SHOWING SIGNS OF CORROSION NEAR STRINGER 22L, AT FRAME STATION 533.00.  CUT OUT DAMAGED AREA, INSTALLED NEW STRINGER, PN SH670-33223-1, IAW SRM 53-00-03, 51-21-06, 53-31-06, 51-26-00, 51-25-06, 51-25-16, 53-00-00, 51-42-06, 51-42-13, 51-21-11 & AMM 51-21-01.
